Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Cysts on ovary, prescribed Yamini LS. Had weight gain with Meprate. Is Yamini LS safe?

Previous month on the second day of my period ,i had a bad stomach ache.I went to doctor ,after ultrasound ,it was reported tat der is a syst in left rith part.I was under medication ,medice was meprate.Now this month i didnt had my periods,i again refered a diffrent doctor and after ultrasound ,it was reported tat now i am having juz a very small syst in my right part.She gave me Yamini Ls for 24.Is it safe to take this medice,as by meprate there was continuos increase in my weight.So this tym ia m bit afraid.Thanks
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
Yamini is a hormonal contarceptive pill which will help in treating the hormonal imbalance in your body causing ythe ovarian cyst. It is rarely associated with any weight gain. You can safely take the tablet as prescribed to you.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor